# SDR 99ZZZX2481

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N125AJ
- Make and model: Israel 1125
- Aircraft serial: 031
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40183
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PUMP IS LEAKING FROM SHAFT SEAL.  UNIT LEAKS IN ANY CONDITION.  REPLACED UNIT WITH REPAIRED ONE.
